# SDR FDEA202008161905

- Difficulty date: August 16, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER OUTBOARD SIDE APPROXIMATE STATION XW 229.5 AREA FOUND CORROSION.  RIGHT HAND WING, UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER OUTBOARD SIDE APPROXIMATE STATION XW 229.5 AREA  CORROSION REMOVED.  FOUND EXCEED LIMIT AS 0.100 INCHES MAXIMUM MATERIAL REMOVAL FOR GENERAL CORROSION.  REMOVAL PER SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1 AND REPAIRED, AS PER EA NR 1-5730-T0355692 PART 1 TITLE: WINGS-PLATES AND SKINS-RT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN XW 212 AND XW 229.5.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
